# SDR ASAA2014071608573

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 25,533 hours, 7,836 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FULL ON FMC.  ACFT GROUNDED.  PERFORMED FMC DISAGREE PROCEDURE ON THE GROUND IAW QRH, NORMAL OPS RESTORED.
